# SDR SWIA202056174

- Difficulty date: December 9, 2020
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 40,661 hours, 37,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*INTERCOSTAL TO THE RIGHT OF STGR27, BETWEEN FS394 AND FS409, HAS CORROSION. (MARKED)   (C-CHECK) RO 2/9/2021   BLENDED CORROSION ON INTERCOSTAL TO THE RIGHT OF STGR27, BETWEEN FS394 AND FS409 WITHIN LIMITS IAW MHI REO 601R-53-21-3381 REV -- DATED 2020-12-31. COMPLIED WITH TASK CARD 51-900-1003-SKY. SEE CONTINUATION FOR FURTHER DETAILS.
